Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 179, NWS Birmingham, AL

June 14, 2012Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 14, 2012, 3:27 PM CDT for Talladega County, Alabama. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2012, 3:27 PM CDT (20:27 UTC)
Expired
Jun 14, 2012, 4:04 PM CDT
In force
37 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Talladega County, AL

The radar

The Birmingham radar (KBMX), 81 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 3:33 PM CDTTSTM WND DMG3 Nnw Talladega Supersp, ALONE TREE REPORTED DOWN ON WATER TANK LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 609 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
609 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1306 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

235 
WUUS54 KBMX 142027
SVRBMX
ALC121-142115-
/O.NEW.KBMX.SV.W.0179.120614T2027Z-120614T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
327 PM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 415 PM CDT

* AT 327 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR TALLADEGA
  MUNICIPAL AIRPORT...OR 10 MILES SOUTHWEST OF COBB TOWN...AND MOVING
  SOUTH AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TALLADEGA...TALLADEGA MUNICIPAL AIRPORT...TALLADEGA
  SUPERSPEEDWAY...GRANT TOWN...WALDO...JACKSON SHOALS...JENIFER AND
  CAMP MAC.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 168 THROUGH 179...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3367 8605 3360 8602 3360 8600 3359 8599
      3358 8591 3345 8591 3345 8592 3340 8592
      3338 8595 3338 8598 3336 8598 3337 8618
      3367 8610
TIME...MOT...LOC 2027Z 359DEG 3KT 3358 8602

$$

77/GLEASON
2 follow-up statements
242 
WWUS54 KBMX 142043
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
343 PM CDT THU JUN 14 2012

ALC121-142115-
/O.CON.KBMX.SV.W.0179.000000T0000Z-120614T2115Z/
TALLADEGA AL-
343 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
TALLADEGA COUNTY UNTIL 415 PM CDT...

AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
TALLADEGA MUNICIPAL AIRPORT...OR 10 MILES NORTH OF TALLADEGA...MOVING
SOUTHWEST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  TALLADEGA...TALLADEGA MUNICIPAL AIRPORT...TALLADEGA
  SUPERSPEEDWAY...WALDO...JACKSON SHOALS AND IRONATON.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 168 THROUGH 173...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3367 8605 3360 8602 3360 8600 3359 8599
      3358 8591 3345 8591 3345 8592 3340 8592
      3338 8595 3338 8598 3336 8598 3337 8618
      3367 8610
TIME...MOT...LOC 2043Z 049DEG 6KT 3356 8604

$$

77/GLEASON
272 
WWUS54 KBMX 142104
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
404 PM CDT THU JUN 14 2012

ALC121-142114-
/O.CAN.KBMX.SV.W.0179.000000T0000Z-120614T2115Z/
TALLADEGA AL-
404 PM CDT THU JUN 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TALLADEGA COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3367 8605 3360 8602 3360 8600 3359 8599
      3358 8591 3345 8591 3345 8592 3340 8592
      3338 8595 3338 8598 3336 8598 3337 8618
      3367 8610
TIME...MOT...LOC 2104Z 049DEG 6KT 3354 8607

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:58 PM CDT, 29 minutes earlier.

Area forecast discussion, Jun 14, 2:58 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
258 PM CDT THU JUN 14 2012

.DISCUSSION...

A VERY UNSTABLE AIRMASS HAS DEVELOPED ACROSS CENTRAL ALABAMA THIS
AFTERNOON AHEAD OF A FRONT APPROACHING FROM THE WEST OVER NORTHERN
GEORGIA. BEHIND THE FRONT...COOLER AND DRIER AIR WAS FILTERING IN
FROM THE NORTHEAST WITH UPPER 70S AND LOWER 80S TEMPERATURES AND
DEWPOINTS NOW IN THE LOWER 60S ACROSS NORTHERN GEORGIA. THE FRONT
WAS NEARING OUR FAR NORTHEAST COUNTIES AND IS EXPECTED TO
TRAVERSE ACROSS THE EASTERN PORTIONS OF THE STATE DURING THE
EVENING HOURS. AS IT DOES SO...SCATTERED SHOWERS AND STORMS WILL
CONTINUE TO DEVELOP AND GENERALLY INCREASE IN COVERAGE. ANY STORM
THAT DOES DEVELOP WILL BE CAPABLE OF PRODUCING AN ISOLATED
DAMAGING WIND GUST UP TO 60 MPH AND VERY HEAVY RAINFALL THAT COULD
PRODUCE SOME LOCALIZED FLOODING DUE TO THE VERY SLOW MOVING NATURE
OF THE STORMS. THE LATEST RUC ANALYSIS INDICATES THAT LFC'S HAVE
DROPPED WITH THE HEATING OF THE DAY ACROSS CENTRAL AND EASTERN
PORTIONS OF THE STATE WITH SB CAPES FROM 2500-3000 J/KG. SHOWERS
AND STORMS WILL CONTINUE TO PROPAGATE WESTWARD THROUGH THE EVENING
FINALLY DECREASING IN STRENGTH WITH THE LOSS OF DAYTIME HEATING.

AS THE FRONT CONTINUES TO MOVE WESTWARD ACROSS THE STATE AND
EASTERLY FLOW SETS UP ON FRIDAY...A FEW SCATTERED SHOWERS AND
STORMS WILL CONTINUE TO BE POSSIBLE AHEAD OF THE FRONT FOR OUR
WESTERN COUNTIES...AND WE WILL HAVE TO MONITOR THE MESOSCALE
CONDITIONS JUST LIKE TODAY FOR THE POSSIBILITY OF MORE WIDESPREAD
SHOWER AND STORM DEVELOPMENT.

FAIRLY BENIGN CONDITIONS LOOK TO RETURN TO THE SOUTHEAST FOR THE
LONG TERM PERIOD...AS AN EASTERLY FLOW REMAINS OVER THE WEEKEND
AND SHIFTING TO THE SOUTHEAST BY EARLY NEXT WEEK. TEMPERATURES
LOOK TO BE A BIT COOLER WITH THE EASTERLY FLOW WITH GENERALLY
UPPER 80S TO PERHAPS 90 DEGREES THROUGH THE WEEKEND AND WARMING UP
ONCE AGAIN BY TUESDAY AND WEDNESDAY OF NEXT WEEK. WITH HIGH
PRESSURE ALOFT AND AT THE SURFACE IN CONTROL...THE CHANCE OF ANY
WIDESPREAD THUNDERSTORM DEVELOPMENT LOOKING FAIRLY LIMITED.

56/GDG

&&

.AVIATION...
18Z TAF DISCUSSION.

A FEW STORMS ARE ALREADY BEGINNING TO DEVELOP NEAR THE AL/GA STATE
LINE EARLY THIS AFTERNOON. EXPECT ADDITIONAL DEVELOPMENT THRU THE
REMAINDER OF THE AFTERNOON ACROSS THE EASTERN HALF OF THE CWA DUE TO
THE PRESENCE OF AN INVERTED TROUGH IN THE AREA. WILL CONTINUE TO
MENTION VCTS AT MOST SITES AS EXACT TIMING...IF ANY...OF STORMS
AFFECTING THE TERMINALS IS IMPOSSIBLE TO DETERMINE DUE TO THE
SCATTERED NATURE OF THE CONVECTION. ANB WILL HAVE THE BEST CHANCE
FOR STORMS OVER THE NEXT FEW HOURS SO INTRODUCED A TEMPO GROUP FOR
THAT TERMINAL. WIND GUSTS IN EXCESS OF 50 MPH WILL BE THE MAIN
THREAT WITH THE STRONGER STORMS...WITH HAIL ALSO A POSSIBILITY. WILL
HAVE TO MONITOR SPEED/MOVEMENT OF STORMS AND OUTFLOW BOUNDARIES THRU
THE DAY TO SEE IF VCTS WILL NEED TO BE ADDED FARTHER WEST. ACTIVITY
SHOULD WEAKEN DURING THE EVENING AND DIMINISH BY MIDNIGHT.

OTHERWISE...LOOK FOR MOSTLY CLEAR SKIES OVERNIGHT WITH LIGHT/CALM
WINDS. PATCHY FOG COULD BE A POSSIBILITY ONCE AGAIN TONIGHT...BUT
WILL HAVE TO WAIT AND SEE WHAT TRANSPIRES TODAY TO DETERMINE WHICH
LOCATIONS WILL HAVE THE BEST CHANCE AT SEEING FOG DEVELOPMENT.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  88  65  86  61 /  30  10   0   0   0
ANNISTON    68  87  65  85  62 /  30  10   0   0   0
BIRMINGHAM  70  88  68  87  64 /  20  20  10   0   0
TUSCALOOSA  71  90  68  89  65 /   0  30  10   0  10
CALERA      69  88  67  87  64 /  30  30  10   0   0
AUBURN      69  86  66  85  63 /  50  10  10   0   0
MONTGOMERY  71  88  67  87  64 /  40  20  10   0  10
TROY        69  86  65  86  62 /  50  20  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

19/56
Hazardous weather outlook, Jun 14, 12:50 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1250 PM CDT THU JUN 14 2012

ALZ011>015-017>050-151800-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1250 PM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FROM 1 PM UNTIL 8 PM FOR
AREAS ALONG AND EAST OF I-65.  THE PRIMARY THREAT WILL BE DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 14, 2:46 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
246 PM CDT THU JUN 14 2012

ALZ019-142030-
CALHOUN AL-
246 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALHOUN COUNTY UNTIL 330
PM CDT...

AT 246 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM JUST SOUTHEAST OF
JACKSONVILLE TO WEAVER TO NEAR SAKS...AND MOVING SOUTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SAKS...
  FORT MCCLELLAN...
  ANNISTON...
  WEST END-COBB TOWN...
  COBB TOWN...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3373 8564 3366 8581 3364 8591 3371 8594
      3378 8589 3379 8580 3383 8571
TIME...MOT...LOC 1945Z 000DEG 6KT 3377 8574 3374 8580
          3373 8588

77/GLEASON
Local storm report, Jun 14, 2:57 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
257 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             4 N FORT MCCLELLAN      33.78N 85.80W
06/14/2012  E0.25 INCH       CALHOUN            AL   TRAINED SPOTTER

            REPORTED ALONG PEACEBURG ROAD NEAR WEAVER.

&&

TGOGGINS
Local storm report, Jun 14, 3:06 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             SAKS                    33.71N 85.85W
06/14/2012  E0.50 INCH       CALHOUN            AL   TRAINED SPOTTER

&&

TGOGGINS
Local storm report, Jun 14, 3:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
312 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             SAKS                    33.71N 85.85W
06/14/2012  E1.00 INCH       CALHOUN            AL   EMERGENCY MNGR

&&

TGOGGINS
Special weather statement, Jun 14, 3:22 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
322 PM CDT THU JUN 14 2012

ALZ020-142115-
CHEROKEE AL-
322 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEROKEE COUNTY UNTIL
415 PM CDT...

AT 323 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LITTLE RIVER FALLS...OR NEAR LITTLE RIVER CANYON
NATIONAL PRESERVE...MOVING WEST AT 5 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LITTLE RIVER CANYON NATIONAL PRESERVE...
  SAND ROCK...
  YELLOW CREEK FALLS...

&&

LAT...LON 3447 8550 3428 8547 3420 8582 3426 8581
      3426 8578 3437 8566 3438 8563 3440 8563
      3443 8559 3448 8558
TIME...MOT...LOC 2023Z 094DEG 3KT 3438 8562

75
Local storm report, Jun 14, 3:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
323 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             OXFORD                  33.60N 85.83W
06/14/2012  E0.88 INCH       CALHOUN            AL   PUBLIC

            HAIL WAS STRIPPING LEAVES FROM TREES.

&&

KSUMRALL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 12:54 PM CDTSpecial Weather StatementBMXEtowah36 min
Jun 14, 1:12 PM CDTAreal Flood AdvisoryBMXCalhoun, Cherokee, Etowah2 hr
Jun 14, 1:51 PM CDTSpecial Weather StatementBMXCherokee39 min
Jun 14, 2:36 PM CDTSpecial Weather StatementBMXChambers24 min
Jun 14, 2:46 PM CDTSpecial Weather StatementBMXCalhoun44 min
Jun 14, 3:01 PM CDTSevere Thunderstorm WarningBMXCalhoun21 min
Jun 14, 3:16 PM CDTSevere Thunderstorm WarningBMXChambers, Lee44 min
Jun 14, 3:22 PM CDTSpecial Weather StatementBMXDeKalb53 min
Jun 14, 3:39 PM CDTAreal Flood AdvisoryBMXChambers, Lee2 hr
Jun 14, 3:53 PM CDTSpecial Weather StatementBMXClay52 min
Jun 14, 4:01 PM CDTSpecial Weather StatementBMXLee44 min
Jun 14, 4:37 PM CDTSpecial Weather StatementBMXTallapoosa38 min
Jun 14, 4:41 PM CDTSpecial Weather StatementBMXMacon49 min
Jun 14, 5:15 PM CDTSpecial Weather StatementBMXTallapoosa45 min
Jun 14, 5:28 PM CDTSpecial Weather StatementBMXElmore47 min
Jun 14, 5:34 PM CDTSpecial Weather StatementBMXCoosa41 min
Jun 14, 5:54 PM CDTSevere Thunderstorm WarningBMXElmore28 min
Jun 14, 6:18 PM CDTSpecial Weather StatementBMXMontgomery42 min
Jun 14, 6:25 PM CDTSpecial Weather StatementBMXElmore35 min
Jun 14, 6:33 PM CDTSpecial Weather StatementBMXClay42 min
Jun 14, 6:44 PM CDTSpecial Weather StatementBMXJefferson46 min
Jun 14, 6:47 PM CDTAreal Flood AdvisoryBMXClay118 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.